# SDR 7AHR20120825005

- Difficulty date: August 25, 2012
- Submitted: August 25, 2012
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,426 hours, 39,646 cycles
- Engine: Pwa JT8D219
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Part time: 42,426 hours, 39,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 AND G2 GALLEYS HAVE CORROSION AT LOWER MOUNT AREAS, CORROSION DOCUMENTED ON ASCENT AVIATION SERVICES NON-ROUTINE 411-02-2114 AND 2158.  REMOVED CORRODED PARTS. FABRICATED AND INSTALLED REPAIR ANGLES ON BOTH GALLEYS IAW SRM 51-10-03, PG 41 & 42 AND 51-30-2, PG 26B.
